Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Cough, nasal discharge, stomach bloating, foul smelling urine. History of sinus and smoking. What could be the reason?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
Dear Doctor, I have a few symptoms happening, I will be seeing my regular doctor on Monday but am a bit concerned. Firstly I am a smoker but have never had a cough like I have developed the past 2 months. I have a yellowish white phlegm coming out with black spots in it and the cough is a XXXXXXX cough. I have nasal discharge (always had sinus issues as well) I also have bloating in my stomach which has been causing me to be uncomfortable. And I have a foul urine smellm which is also cloudy that just started with a clear viscous discharge that is neither painful a few days a go. I am pretty sure I have some sort of infection going on but need to know what i should be looking for from my doctor as far as responses.
Posted Sun, 6 May 2012 in General Health
Answered by Dr. Praveen Tayal 21 minutes later
Thanks for posting your query.
A continuous cough for two months with a yellowish white phelgm is suggestive of infection of the airways like bronchitis- possibly a bacterial infection with super added fungal infection.
A foul smelling cloudy urine is also indicative of a sputum examination and culture, urine examination and culture and routine blood investigations will help in determining the causative organism and in guiding the further appropriate antibiotic required.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor